Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Was prescribed codeine, naproxen and omeprozole. Had stomach cramps and diarrhea. Stop naproxen?

I was prescribed codeine , naproxen and omeprozole by my Gp . I started taking these on Thursday . On Sunday I started getting stomach cramps and direahea, the last 2 containing bloody mucus . Went to Gp yesterday he said it was gasto but said it was something I had eaten and not the tablets that had caused it and put me on diaralyte and clear fluids for 24hrs . I had not eaten anything different from my family on friday or Saturday and only ate a piece of toast on Sunday and Monday He advised to stop naproxen but continue with other tablets . Is this safe as I m not taking food . Thanks
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
First you have not written why you are prescribed Codeine and naproxen they are analgesics central and NSAID group. Diarrhoea which you suffered may be some infection?self limiting this is not necessary that every one should have diarrhoea who cosume same food.
On the cotrary Codeine causes constipation,you should continue to take light meal also fluid and electrolytes.
Take safe potable water and follow the advise of doctor you will be alright in few days.
Omeprazole is acid suppresant and Codeine analgesic If required take with the advise of your Doctor
Good Luck to You
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor